Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ANALYSIS OF HYSTERETIC REACTION-DIFFUSION SYSTEMS
Autore:
CHIU C; WALKINGTON N;
Indirizzi:
MICHIGAN STATE UNIV,DEPT MATH E LANSING MI 48824 CARNEGIE MELLON UNIV,DEPT MATH PITTSBURGH PA 15213
Titolo Testata:
Quarterly of applied mathematics
fascicolo: 1, volume: 56, anno: 1998,
pagine: 89 - 106
SICI:
0033-569X(1998)56:1<89:AOHRS>2.0.ZU;2-6
Fonte:
ISI
Lingua:
ENG
Keywords:
REACTION-DIFFUSION EQUATIONS; ACCRETION PATTERN FORMATION; SEMI-GROUPS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
19
Recensione:
Indirizzi per estratti:
Citazione:
C. Chiu e N. Walkington, "ANALYSIS OF HYSTERETIC REACTION-DIFFUSION SYSTEMS", Quarterly of applied mathematics, 56(1), 1998, pp. 89-106

Abstract

In this paper, we consider a mathematical model motivated by patterned growth of bacteria. The model is a system of differential equations that consists of two sub-systems, One is a system of ordinary differential equations and the other one is a reaction-diffusion system, Pattern formation in this model is caused by an initial instability of the ordinary differential equations. However, nonlinear coupling to the reaction-diffusion system stabilizes the ordinary differential equationsresulting in stationary long-time behavior. We establish existence, uniqueness, and characterize long-time behavior of the solutions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/12/20 alle ore 05:12:18